MathSciNet Relay Station
MathSciNet bibliographic data
MR2045435 (2005a:47010) 47A15
Troitsky, Vladimir G. Minimal vectors in arbitrary Banach spaces. Proc. Amer. Math. Soc. 132 (2004), no. 4, 1177–1180 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement